UNIGE document Scientific Article
previous document  unige:12378  next document
add to browser collection
Title

Une quintique de genre 1 qui contredit le principe de Hasse

Author
Published in Enseignement mathématique. 2001, vol. 47, no. 1/2, p. 161-172
Stable URL http://archive-ouverte.unige.ch/unige:12378
Full text
Article (Published version) (868 Kb) - public document Free access
Structures

112 hits

136 downloads

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :